# SDR SWAA2023031505655

- Difficulty date: February 19, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 33,840 hours, 15,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242DF HAS DENTS ;PULLED FIBERS; HONEYCOMB DAMAGE .<[01] OK TO CLOSE;[02] INSTALLED NEW FLOOR PANEL PER AMM 53-21-00;[03] C/W
